Welcome to NurseTeachings.com. Our website is the key to completing nurse progress notes quickly and efficiently. We offer over 2,600 teachings and growing. Each day more and more nurses are adding new teachings. You can also share your teachings. Our user friendly interface allows you to navigate this website without difficulty.
Instructed in calling to MD and notify any symptoms.
Instructed patient about the uses of Allopuriniol. This medication is used to treat Gout, hyperuricemia associated with malignancies and calcium calculi.
Instructed patient about S/S of possible urinary tract infection, such as, back pain, burning, oliguria, dysuria, retention, fever, etc.
Instructed patient about complications requiring medical intervention associated with hypertension, such as: SOB, blurred vision, headache and extreme weakness.
Patient was instructed on the risk and factors that contribute to the development of pressure ulcers, such as malnutrition, dehydration, impaired mobility, chronic conditions, impaired sensation, infection, advance age and pressure ulcer present.
Instructed on some signs and/or symptoms of high blood sugar, such as: dizziness, vomiting and abdominal cramps.
Taught that Crestor should be taken regularly, at the same time each day and as directed by MD, in order to get the most benefit from it.
Taught that constipation, accompanied by excessive straining, may constitute as a precipitating factor of Angina Pectoris.
The patient was instructed in endometriosis and to deal with a future hysterectomy. The patient was taught pain management offering alternative methods to deal with chronic pain
RN performed supervision with HHA present and reviewed that the HHA Care Plan is followed as ordered. Patient is satisfied with rendered services. RN instructed patient and caregiver on strategies that can significantly help decrease the risk of a fall such as: skid - proof mats or strips in the shower and bathtub, removal of furniture that can slip away if grabbed accidentally for support, supportive non - slip footwear and not walking in stocking feet. RN also explained that side effects of most medications taking can cause dizziness and advised to immediately report the occurrence of dizziness so that it can be addressed by physician. Patient and caregiver voiced understanding of all instructions given.